MAUDE Adverse Event Report: DeRoyal Intercontinental, S.R.L Cervical Collar, XTW, Child, Tot; ORTHOSIS, CERVICAL

DeRoyal Intercontinental, S.R.L Cervical Collar, XTW, Child, Tot; ORTHOSIS, CERVICAL
Model Number 11271000
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/03/2026
Type of Reportable Event Malfunction
Event or Problem Description
A user facility reported, "the front piece of the standard c-collar has velcro pieces attached to it with an adhesive.The adhesive is detaching from the collar piece and isn't securely holding the c-spine in place as well as it should.This is happening to multiple c-collars in this patient's room (they are switched out with collar care).This particular patient isn't spontaneously moving, but it could be a significant safety risk for a more mobile child.".
 
Additional Manufacturer Narrative
A user facility reported, "the front piece of the standard c-collar has velcro pieces attached to it with an adhesive.The adhesive is detaching from the collar piece and isn't securely holding the c-spine in place as well as it should.This is happening to multiple c-collars in this patient's room (they are switched out with collar care).This particular patient isn't spontaneously moving, but it could be a significant safety risk for a more mobile child." deroyal industries, inc.Requested return of the device, but it has not yet been received.This investigation is not complete at this time.No further information is available at this time.We will provide follow-up report when additional information becomes available.

Brand Name
Cervical Collar, XTW, Child, Tot
Common Device Name
ORTHOSIS, CERVICAL
Manufacturer (Section D)
DeRoyal Intercontinental, S.R.L
km 7 autopista joaquin balague
pisano free zone bldg 49
santiago,
DR 
Manufacturer (Section G)
DeRoyal Intercontinental, S.R.L
km 7 autopista joaquin balague
pisano free zone bldg 49
santiago,
DR  
Manufacturer Contact
reagan facemire
200 debusk lane
powell, TN 37849
+1(865)362-2106
MDR Report Key50193836
Report Number3004605321-2026-00002
Device Sequence Number21303991
Product Code IQK
UDI-Device Identifier00749756553742
UDI-Public00749756553742
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
Exempt
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11271000
Device Lot Number62905091
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/03/2026
Initial Report FDA Received Date08/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown